Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Conjunctival cyst on right eye. Steroid used to reduce it, another appearing on left eye. Precautions?

i had a conjunctival cyst on my right eye before. The doctor injected a steroid and my eyes tun very red after. The cyst became smaller since then but it did not disappear. Now my left eye also has a very small one and I m afraid it might get bigger just like my first one. Is there any medicine I can use to prevent it from getting big? What should I avoid if there is any to stop it from recurring?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
if it is cyst I.e. A painless swelling over the eyelid, then it is called as chalazion. It is by itself or uncorrected refractive errors. More common in diabetics.

hot compresses can br tried. If it has not resolved by intralesional steroid injection then excion by a minor day care surgery is the only answer.

check for glasses by specialist, control of diabetes, good ocular hygeine are the only ways to prevent further recurrences.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor